# SDR FDEA201002100385

- Difficulty date: February 10, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAT TRACK MAIN CABIN BS 950D BL 0.  REMOVED SECTION SEAT TRACK IAW SRM 51-30-2, FABRICATED NEW SECTION SEAT TRACK, & STRAPS IAW SRM 53-10-5, FIG 1. TREATED AND PRIMED NEW PARTS IAW SRM 51-10-2 AND INSTALLED NEW REPAIR PARTS IAW SRM 51-30-2.
